# SDR ZZDA2009277

- Difficulty date: September 29, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE CORRODED THROUGH FUSELAGE STA 256 RBL 52 AT NUT PLATE.  INSTALLED CUSP MEMBRANE REPAIR AT FUSELAGE STATION 256 RBL 52 AT NUT PLATE PER EA 17-53-02048IR, DATED 09/22/09 RFE 09-1535.  SEE NR 3821.
